MAUDE Adverse Event Report: MEDLINE INDUSTRUIES LP Medline; SKIN AFFIX SURG ADHESIVE 12/BOX 0.55ML

MEDLINE INDUSTRUIES LP Medline; SKIN AFFIX SURG ADHESIVE 12/BOX 0.55ML
Model Number MSC091040
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a procedure the product was applied and the patient experienced dehiscence of the incision and an infection.Further medical intervention was required.
 
Additional Manufacturer Narrative
(pt.2 of 3).It was reported that the patient experienced implantation of a st.Jude loop recorder.The skin affix was applied after the procedure was completed.The patient reported discomfort at the site within 3 days of the implant.The patient was brought back for a wound site inspection on day 7 all of which the patient had dehiscence of the incision.The patient required 10-14 days of (unspecified) antibiotic therapy and explant of the device in a hospital operating room occurred 14-21 days post implant.The customer reportedly used all of the remaining product and no sample was returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
SKIN AFFIX SURG ADHESIVE 12/BOX 0.55ML
Manufacturer (Section D)
MEDLINE INDUSTRUIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
karen trutsch
three lakes drive
northfield, IL 60093
MDR Report Key12840409
Report Number1417592-2021-00208
Device Sequence Number14504425
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMSC091040
Device Catalogue NumberMSC091040Z
Device Lot NumberP00221857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexUnknown
Patient Weight56 KG